MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; TRAY, 1LYR 6FR3ML 100%SIL URN METER

MEDLINE INDUSTRIES, LP; TRAY, 1LYR 6FR3ML 100%SIL URN METER
Catalog Number URO170806
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2024 the sample port "disconnected" when the clinician was "attempting to draw a sample with a syringe".The customer reported after the incident occurred that the foley was replaced.The customer reported no serious injury, medical intervention, or follow up care related to the reported incident.No additional information is available.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, on (b)(6) 2024 the sample port "disconnected" when the clinician was "attempting to draw a sample with a syringe".
 
Additional Manufacturer Narrative
Update to h6: investigation conclusions.

Common Device Name
TRAY, 1LYR 6FR3ML 100%SIL URN METER
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes dr
northfield IL 60093 2753
Manufacturer Contact
danielle tognocchi
three lakes dr
northfield, IL 60093-2753
MDR Report Key19227189
Report Number1417592-2024-00560
Device Sequence Number20313328
Product Code OHR
UDI-Device Identifier10889942738588
UDI-Public10889942738588
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberURO170806
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2024
Supplement Date Received by Manufacturer05/22/2024
Initial Report FDA Received Date05/02/2024
Supplement Report FDA Received Date07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown